# SDR AC2A072824

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: 2006508083
- Condition: Corroded
- Location: Main Rotor
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING MAIN ROTOR YOKES WATER CAME OUT OF AREA OF MAIN ROTOR DRIVE BUSHINGS AND MAIN ROTOR BOLTS. DRIVE PLATE WAS FOUND NOT TO BE SEALED PROPERLY AND 2 MAIN ROTOR BOLTS WERE FOUND TO HAVE CORROSION PITTING. REPLACED BOLTS AND SEALED PROPERLY.
